National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Exact and Explicit Internal Equatorial Water Waves with Underlying Currents 期刊论文

JOURNAL OF MATHEMATICAL FLUID MECHANICS     ISSN:1422-6928  Volume:19  Issue:2  Page:305-314  

Kluczek M;  

被引频次:13

文摘信息 问图书馆员

2    
Resonant Interactions of Capillary-Gravity Water Waves 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:4  Page:807-817  

Martin Calin Iulian;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

3    
Spatial Dynamics Methods for Solitary Waves on a Ferrofluid Jet 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:4  Page:1427-1458  

Groves M D;   Nilsson D V;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

4    
Transmission Problems for the Navier–Stokes and Darcy–Forchheimer–Brinkman Systems in Lipschitz Domains on Compact Riemannian Manifolds 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:2  Page:203-238  

Kohr Mirela;   Mikhailov Sergey E;   Wendland Wolfgang L;  

被引频次:6

文摘信息 问图书馆员

5    
On Critical Spaces for the Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:2  Page:733-755  

Prüss Jan;   Wilke Mathias;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

6    
A Hele–Shaw–Cahn–Hilliard Model for Incompressible Two-Phase Flows with Different Densities 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:2  Page:531-567  

Dedè Luca;   Garcke Harald;   Lam Kei Fong;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

7    
Solvability and Regularity for an Elliptic System Prescribing the Curl, Divergence, and Partial Trace of a Vector Field on Sobolev-Class Domains 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:3  Page:375-422  

Cheng C H. Arthur;   Shkoller Steve;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

8    
A Floating Cylinder on an Unbounded Bath 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:4  Page:1373-1404  

Chen Hanzhe;   Siegel David;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

9    
Solitary Wave Solutions to a Class of Modified Green–Naghdi Systems 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:3  Page:1059-1091  

Duchêne Vincent;   Nilsson Dag;   Wahlén Erik;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

10    
Global Regularity for Several Incompressible Fluid Models with Partial Dissipation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:3  Page:423-444  

Wu Jiahong;   Xu Xiaojing;   Ye Zhuan;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

11    
Dimension Reduction for the Full Navier–Stokes–Fourier system 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:4  Page:659-683  

Březina Jan;   Kreml Ondřej;   Mácha Václav;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

12    
On the Bardina's Model in the Whole Space 期刊论文

JOURNAL OF MATHEMATICAL FLUID MECHANICS     ISSN:1422-6928  Volume:20  Issue:3  Page:1335-1351  

Lewandowski R;   Berselli LC;  

被引频次:0

文摘信息 问图书馆员

13    
Dynamic Transitions and Baroclinic Instability for 3D Continuously Stratified Boussinesq Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:3  Page:1173-1193  

Şengül Taylan;   Wang Shouhong;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Compressible–Incompressible Two-Phase Flows with Phase Transition: Model Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:3  Page:969-1011  

Watanabe Keiichi;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

15    
On Classical Solutions to 2D Shallow Water Equations with Degenerate Viscosities 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:1  Page:151-190  

Li Yachun;   Pan Ronghua;   Zhu Shengguo;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

16    
Solvability of the Initial Value Problem to the Isobe–Kakinuma Model for Water Waves 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:2  Page:631-653  

Nemoto Ryo;   Iguchi Tatsuo;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
The Dynamics of Flat Surface Internal Geophysical Waves with Currents 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:2  Page:329-344  

Compelli Alan;   Ivanov Rossen I;  

被引频次:6

文摘信息 问图书馆员

18    
On the Existence of Solutions to the Muskat Problem with Surface Tension 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:4  Page:581-611  

Tofts Spencer;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

19    
Transitions of Spherical Thermohaline Circulation to Multiple Equilibria 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:2  Page:499-515  

Özer Saadet;   Şengül Taylan;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
A Note on Prodi–Serrin Conditions for the Regularity of a Weak Solution to the Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:2  Page:379-392  

Maremonti Paolo;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×